Open Access
Translator Disclaimer
aug 2006 Nonparametric inference from the M/G/1 workload
Martin B. Hansen, Susan M. Pitts
Author Affiliations +
Bernoulli 12(4): 737-759 (aug 2006). DOI: 10.3150/bj/1155735934

Abstract

Consider an M/G/1 queue with unknown service-time distribution and unknown traffic intensity ρ. Given systematically sampled observations of the workload, we construct estimators of ρ and of the service-time distribution function, and we study asymptotic properties of these estimators.

Citation

Download Citation

Martin B. Hansen. Susan M. Pitts. "Nonparametric inference from the M/G/1 workload." Bernoulli 12 (4) 737 - 759, aug 2006. https://doi.org/10.3150/bj/1155735934

Information

Published: aug 2006
First available in Project Euclid: 16 August 2006

zbMATH: 1125.62091
MathSciNet: MR2248235
Digital Object Identifier: 10.3150/bj/1155735934

Keywords: asymptotic normality , Empirical processes , functional central limit theorem , infinite-dimensional delta method , M/G/1 queue , regenerative processes , workload

Rights: Copyright © 2006 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.12 • No. 4 • aug 2006
Back to Top